\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

The Fourier restriction norm method for the Zakharov-Kuznetsov equation

Abstract Related Papers Cited by
  • The Cauchy problem for the Zakharov-Kuznetsov equation is shown to be locally well-posed in $H^s(\mathbb{R}^2)$ for all $s>\frac{1}{2}$ by using the Fourier restriction norm method and bilinear refinements of Strichartz type inequalities.
    Mathematics Subject Classification: Primary: 35Q53; Secondary: 42B37.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    M. Ben-Artzi, H. Koch and J.-C. Saut, Dispersion estimates for third order equations in two dimensions, Comm. Partial Differential Equations, 28 (2003), 1943-1974.doi: 10.1081/PDE-120025491.

    [2]

    H. A. Biagioni and F. Linares, Well-Posedness Results for the Modified Zakharov-Kuznetsov Equation, In Nonlinear equations: Methods, models and applications (Bergamo, 2001), 181-189, volume 54 of Progr. Nonlinear Differential Equations Appl., pages Birkhäuser, Basel, 2003.

    [3]

    J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. II. The KdV-equation, Geom. Funct. Anal., 3 (1993), 209-262.doi: 10.1007/BF01895688.

    [4]

    A. V. Faminskiĭ, The Cauchy problem for the Zakharov-Kuznetsov equation, Differ. Equations, 31 (1995), 1002-1012.

    [5]

    A. V. Faminskiĭ, Well-posed initial-boundary value problems for the Zakharov-Kuznetsov equation, Electron. J. Differential Equations, 2008, 23 pp.

    [6]

    J.-M. Ghidaglia and J.-C. Saut, Nonelliptic Schrödinger equations, J. Nonlinear Sci., 3 (1993), 169-195.doi: 10.1007/BF02429863.

    [7]

    J. Ginibre, Y. Tsutsumi and G. Velo, On the Cauchy problem for the Zakharov system, J. Funct. Anal., 151 (1997), 384-436.doi: 10.1006/jfan.1997.3148.

    [8]

    A. Grünrock, A bilinear Airy-estimate with application to gKdV-3, Differential Integral Equations, 18 (2005), 1333-1339.

    [9]

    C. E. Kenig, G. Ponce and L. Vega, Oscillatory integrals and regularity of dispersive equations, Indiana Univ. Math. J., 40 (1991), 33-69.doi: 10.1512/iumj.1991.40.40003.

    [10]

    C. E. Kenig, G. Ponce and L. Vega, Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure Appl. Math., 46 (1993), 527-620.doi: 10.1002/cpa.3160460405.

    [11]

    C. E. Kenig, G. Ponce and L. Vega, A bilinear estimate with applications to the KdV equation, J. Amer. Math. Soc., 9 (1996), 573-603.doi: 10.1090/S0894-0347-96-00200-7.

    [12]

    H. Koch and N. Tzvetkov., On the local well-posedness of the Benjamin-Ono equation in $H^s(\mathbbR)$, Int. Math. Res. Not., 26 (2003), 1449-1464.doi: 10.1155/S1073792803211260.

    [13]

    E. W. Laedke and K.-H. Spatschek, Nonlinear ion-acoustic waves in weak magnetic fields, Phys. Fluids, 25 (1982), 985-989.doi: 10.1063/1.863853.

    [14]

    D. Lannes, F. Linares and J.-C. Saut, The Cauchy Problem for the Euler-Poisson System and Derivation of the Zakharov-Kuznetsov Equation. ArXiv e-prints, May 2012.

    [15]

    F. Linares and A. Pastor, Well-posedness for the two-dimensional modified Zakharov-Kuznetsov equation, SIAM J. Math. Anal., 41 (2009), 1323-1339.doi: 10.1137/080739173.

    [16]

    F. Linares and A. Pastor., Local and global well-posedness for the 2D generalized Zakharov-Kuznetsov equation, J. Funct. Anal., 260 (2011), 1060-1085.doi: 10.1016/j.jfa.2010.11.005.

    [17]

    F. Linares, A. Pastor and J.-C. Saut, Well-posedness for the ZK equation in a cylinder and on the background of a KdV soliton, Comm. Partial Differential Equations, 35 (2010), 1674-1689.doi: 10.1080/03605302.2010.494195.

    [18]

    F. Linares and J.-C. Saut, The Cauchy problem for the 3D Zakharov-Kuznetsov equation, Discrete Contin. Dyn. Syst., 24 (2009), 547-565.doi: 10.3934/dcds.2009.24.547.

    [19]

    M. Panthee, A note on the unique continuation property for Zakharov-Kuznetsov equation, Nonlinear Anal., 59 (2004), 425-438.doi: 10.1016/j.na.2004.07.022.

    [20]

    F. Ribaud and S. Vento, Well-Posedness results for the three-dimensional Zakharov-Kuznetsov Equation, SIAM J. Math. Anal., 44 (2012), 2289-2304.doi: 10.1137/110850566.

    [21]

    F. Ribaud and S. Vento, A Note on the Cauchy problem for the 2D generalized Zakharov-Kuznetsov equations, C. R. Math. Acad. Sci. Paris, 350 (2012), 499-503.doi: 10.1016/j.crma.2012.05.007.

    [22]

    J.-C. Saut and R. Temam, An initial boundary-value problem for the Zakharov-Kuznetsov equation, Adv. Differential Equations, 15 (2010), 1001-1031.

    [23]

    B. K. Shivamoggi, The Painlevé analysis of the Zakharov-Kuznetsov equation, Phys. Scripta, 42 (1990), 641-642.doi: 10.1088/0031-8949/42/6/001.

    [24]

    V. E. Zakharov and E. A. Kuznetsov, Three-dimensional solitons, Sov. Phys. JETP, 39 (1974), 285-286.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(384) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return